Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes shortness of breath along with heart palpitations?

Answered by
Dr.
Dr. Rishu Saxena

Cardiologist

Practicing since :2012

Answered : 696 Questions

default
Posted on Tue, 28 Mar 2017 in Hypertension and Heart Disease
Question: Hi

Please need help about a hour ago i was laying down when suddenly out the blue my left chest by the heart had feelings of twitching. It was like my hearts gone mad in beating there was no pain or shortness of breath, i felt my heart it was beating normal but faster. What coild cause this? Is it gas related?
doctor
Answered by Dr. Rishu Saxena 1 hour later
Brief Answer:
Palpitations,Pathological or physiological problem with heart,

Detailed Answer:
Hi
Thanks for choosing HealthcareMagic for your query.

This feeling is called Palpitation.Palpitations make you feel like your heart is beating too hard or too fast, skipping a beat, or fluttering. You may notice heart palpitations in your chest, throat, or neck.They sometimes indicate problem with pathological or physiological functioning of the heart.
Test advice
Thyroid profile
Holter- It records heart beat for 24 hours any palpitaion woll be recorded and we can see the nature of palpitation.

2d echo-To see any a phsiological abnormality in working of heart.

These tests will help to differenciate whether the palpitation are normal Tachycardia or abnormal arrythmias.Its not gas related.

Follow up with reports.

Thanks
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics

Recent questions on  Increased heart rate

doctor1 MD

I have been sick for so long with joint pain, swelling, neurogenic bladder and bowel(with a cecostomy tube). Over the last two years my hearing and vision has decreased, especially my eyes, to the point of zero peripheral vision which keeps me from driving. I have been told it is lupus , but the Meds. Make me sick. The newest symptom is when I lay down I have a tightness in chest and feels like I can t breathe deep. It feels like something is sitting on my chest, so I sleep in my recliner. The rapid heart rate and high BP has been a constant thing for years but now the heart rate is running so fast when I m at rest I can barely count it. The echo s have come back normal so far so I am getting down not knowing what is wrong, help?

doctor1 MD

hi i am a 30 yr old female pulse rate is 79 blood pressure is 125/70 family history of heart disease. (grandmother on fathers side had 6 heart attacks last one large. my father had 2 heart attacks 1 when he was 41 then 11 months later the second which killed him) i was on duromine and had tachycardia my rate went up to 125 and blood pressure was up and had some palpitations which did not show up on ecg just wondering if i should wear a monitor for 24 hours. had blood test recently and my cholesterol is up.

doctor1 MD

Yes, how are you? I get skipped beats once in a while. Mostly one skipped beat, rarely skipped beats in a row. It usually happens when i am stressed, which means when i am talking to people or on the computer. I usually do not get runs or tachycardia just skipped beats or thumps. This has been going on for 13 years, though they are less than before. They usually feel less impactful and happen less when i exercise.... could this mean i am out of shape... could this be dangerous? I already had holters and EKGs, this did not find. Still worried though.....

doctor1 MD

I am a 28 year old female with a number of autoimmune disorders - fibromyalgia the most recently diagnosed. I am currently on Lexapro, Zegrid OTC, Flexeril, Singulair, proventil inhaler, claritin, 25mcg synthroid, and I also take vit b complex, c, and d daily as well as a kids multivite. My question is that in the past several months, I have been unable to achieve orgasm without great difficulty (by myself even - and I used to be able to do that incredibly quickly without any problems. When I do orgasm, my legs and arms go numb and very painful, and my heart beats out of my chest, and I feel like I can t breathe. I had an EKG in november that was normal, but I have had several incidences of tachycardia including when I was woken up from general anesthesia after ovarian surgery. Could this be a heart problem even with a normal EKG?

doctor1 MD

Hello doctor, I had few conversation with you during last two months.I am in the UK and currently at 35 weeks pregnant. History: two miscarriages, one ectopic and this successful pregnancy is with IVF. I had asked you about B12 deficiency, BPD/AC...

doctor1 MD

My husband has had these symptoms for over a year: extreme fatigue , dizziness & slight headache. These symptoms have come and go all this time. he was sent to a neurologist and his meds checked. Since Oct. the symptoms have become worse and now...

doctor1 MD

Hi Dr. XXXXXXX yes this is a followup. I started weaning from the bystolic 2.5mg on Nov 20. 12.5 for 4 days, then 6.25 for 4 days, then 3.125 for 3 days. Last dose on Thursday, Nov 30. On 12-6 I suddenly experienced bounceback blood pressure of...